Items where Author is "Ajaykumar, K."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Ajaykumar, K. and Kiranagi, B. S. and Rangarajan, R. (2020) Pullback of lie algebra and lie group bundles, and their homotopy invariance. Journal of Algebra and Related Topics, 8 (1). pp. 15-26. ISSN 2382-9877

Ajaykumar, K. and Kiranagi, B. S. (2019) Connections on smooth Lie algebra bundles. Indian Journal of Pure and Applied Mathematics, 50 (4). ISSN 0019-5588

This list was generated on Sat Nov 29 16:03:48 2025 IST.